# SDR NSVA2011155

- Difficulty date: July 9, 2011
- Submitted: July 12, 2011
- Operation: Air carrier
- Aircraft: N208WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4208
- Aircraft time: 6,956 hours, 6,688 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DEPARTED IAH AND RECEIVED FORWARD CARGO DOOR LIGHT DURING CLIMBOUT.  RETURNED TO IAH.  CARGO DOOR SYSTEM OPS CHECKED GOOD.
